A 19-year-old male asked:
Disclaimer

dear gi. i have stomach spasm i took mebeverine for 3 years but now i'm not fine all doc says you must take this tablet long time but i'm tired with?

1 doctor answer
Dr. Jovita Anyanwu
29 years experience Internal Medicine
Discuss: with your doctor that you do not want to take the medication anymore
Answered on Nov 30, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 19-year-old male asked:
Dr. Brad Goldenberg
35 years experience Pediatrics
See a better doc: Mebevarine relaxes smooth muscle, and is what is known as an antispasmodic. This provides relief to certain types of GI and stomach problems, but if i ... Read More
A 19-year-old male asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
GI consultation: I suggest upper GI endoscopy and biopsy if necessary. I would suggest asking your consultant about alternative medication therapy,
A 19-year-old male asked:
Dr. Robert Killian
27 years experience General Practice
Treatment Failure: You need to get back to the doctor. Three years is a very long time to go without further testing, examination and evaluation.
1
1 thank
A 14-year-old female asked:
Dr. Robert Uyeda
44 years experience General Surgery
Any number: Of things could cause abdominal pain. It does not sound like GI malignancy if your egd and colonoscopy were normal. Common conditions that cause abd ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month